# SDR UALA2011092605169

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28R BETWEEN STA 1372 -1378.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER SPLICE PER SRM ON NR 3175N00238.
